# SDR QXEA0000166

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360188100039035
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Dhav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI- FIRE DETECTION LOOP B FAULT LIGHT ILLUMINATED ON NUMBER 1 ENGINE IN FLIGHT.  REMOVED AND REPLACED B LOOP AND FIRE PROTECTION PANEL.  OPERATIONAL CHECKS GOOD.
